# SDR AALA202507166580

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 38,030 hours, 16,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG SMELL ON TAKEOFF ROLL, SIMILAR TO DIRTY SOCKS. NOTICABLE AT 40% N1, BECAME WORSE AS WE INCREASED THRUST. (OPEN).
